# SDR SWAA2020021214294

- Difficulty date: February 6, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 24,881 hours, 10,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H EMERGENCY AISLE LIGHT INOP AT ROW 14. / R&R FUSE ON CHARGER PER AMM.
